# SDR REXA201100932

- Difficulty date: December 14, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 17,998 hours, 15,099 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SPAR FLAP ROLLER GUIDE FITTING CHAFED APPROX .025 DEEP  AND WING PLANK LOWER SKIN CHAFED APPROX .010 DEEP.  REPAIRED IAW BOMBARDIER REO 601R-57-51-143 AND SRM 51-12-00.
